# SDR XKBA20170818001

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Aircraft: N24WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3499071
- Aircraft time: 5,458 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B688
- Part serial: 4AT43
- Condition: Inoperative
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL PUMP INOPERATIVE WHEN TRYING TO START THE AIRCRAFT. INSTALLED A NEW OVERHAULED PUMP.
